# SDR AALA202306230347

- Difficulty date: April 14, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5311086520200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINETNANCE: FLIGHT DECK WINDSHIELD LEFT HAND FRAME 4 UPPER NODE FITTING FASTENER HOLE #19 CRACKED AT FR 4 BETWEEN +7675 AND +Y835. REPLACED FITTING PER EA 344137.
